From one and a half year, I am suffering from heat allergy. Whenever I am exposed to the sun or when my body temperature rises, I get red hives on my body, especially on hands and chest. It usually lasts for 10 to 15 minutes and disappears. This happens when I am stressed, angry or during some discussion, etc. I have consulted a dermatologist and had taken steroid injection for the problem. I was advised to take Teczine 5 mg, which I am taking on alternate days. The medicine gives me a bit of relaxation. I do not get sweat and I am mentally depressed. Please help me.
Welcome to icliniq.com.
Your problem is a characteristic of cholinergic urticaria.
It is a type of urticaria where patients are allergic to their own sweat. So, whenever a patient sweats, for example, due to heat, sun, stress, exercise. etc., the patient develops hives.
Levocetirizine can suppress the problem till you take it. Once you stop taking it, your problem will recur.
The management actually depends on you. If you are fine taking Cetirizine daily, then no harm or else you can go for biological treatment, which is a new form of treatment. It can permanently cure the problem and you may no longer require Cetirizine. They are very safe with almost no side effect.
For further information contact a dermatologist online --> https://www.icliniq.com/ask-a-doctor-online/dermatologist
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
.. thing is, you have to check your eyesight. If it is normal, then this problem is because of some allergy or maybe because of the heat. Sore eye means eyes become dry and red because of less lubrication (less production of tears). I recommend the f... Read fullWhy do I have excessive sweating after stopping the habit of alcohol drinking?
I am in depression and anxiety ... Read fullPlease suggest homeopathy medicine for urticaria.
.. seen your reports (attachment removed to protect patient identity), your thyroid profile is normal, and serum triglycerides level is a little bit high. For urticaria, in homeopathy, we have best remedies. So, you need not worry about your problem... Read full
Ask your health query to a doctor online?Ask a Dermatologist Now